# SDR UALA2012061503287

- Difficulty date: June 15, 2012
- Submitted: July 6, 2012
- Operation: Air carrier
- Aircraft: N211UA
- Make and model: Boeing 777222
- Aircraft serial: 30217
- Aircraft time: 43,679 hours, 9,508 cycles
- Engine: Pwa PW4077
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Valve
- Part number: 32153024
- Part serial: 129
- Condition: Faulty
- Location: Right
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

BLEED PRSOV R RIGHT ENGINE BLEED PRESSURE REGULATING SHUT OFF VALVE (PRSOV) FAILED OPEN OR CLOSED OR RIGHT AIR SUPPLY AND CABIN PRESSURE CONTROLLER FAILURE. STATUS  MSG01- LATCHED DESCENT MODE DEPENDENT; PRESS REGULATING AND SOV (RIGHT) FAILED CLOSED. DB- AIR SUPPLY & CABIN PRESSURE CONTROLLER (R) MSG02- LATCHED DESCENT MODE DEPENDENT; PRESS REGULATING AND SOV (RIGHT) FAILED CLOSED. SUPPLEMENTAL DATA UPDATE LOCKED PRSOV IN CLOSED POSITION. (PARTS: 646-9036  MR36086 VALVE AY). REPLACED NR 2 ENGINE PRSOV PER MM, OPS CK GOOD.
